# SDR QMLA2011032111035

- Difficulty date: March 21, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N110LN
- Make and model: Snias AS350B2
- Aircraft serial: 2828
- Aircraft time: 5,081 hours, 14,988 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 4,940 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Control Cable
- Part number: 704A34130194
- Part serial: 1940
- Condition: Galled
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED THAT THERE WAS A GRINDING NOISE WHEN THE TAIL ROTOR PEDALS WERE MOVED WHILE THE ACFT WAS IN A STATIC CONDITION (ENGINES NOT RUNNING).   THE MECHANIC INSPECTED THE ACFT AND FOUND THAT THE CONTROL CABLE WAS GALLED AND WORN ON THE FWD END.  THE CABLE WAS REPLACED AND THE ACFT WAS RETURNED TO SERVICE.
